# SDR UALA2013020400642

- Difficulty date: February 2, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1540 RBL 7.5 FRAME HAS DENT UNDER FLOOR SUPPORT.   CUT OUT DAMAGE ON FRAME, FABRICATED & INSTALLED DOUBLER. MAJOR REPAIR.
